# SDR DXTA2025061603857

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N879QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000136
- Aircraft time: 150 hours, 95 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 69480012
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR RETRACTION: AFTER TAKEOFF DURING RETRACTION THE NOSE GEAR VIBRATED AND WE GOT THE FOLLOWING INDICATIONS GEAR CONTROL FAULT, GROUND DETECT FAULT, ADC SSEC MISCOMPARE, GEAR DISAGREE L-R-N, AND GEAR DOOR OPEN. GEAR INDICATIONS AS FOLLOWS NOSE AMBER DN MAIN GEAR AMBER AND BLACK HASHED. RAN THE CHECKLIST AND AFTER GEAR HANDLE DOWN WE GOT THREE GREEN. GROUND DETECT FAULT REMAINED, RAN THE CHECKLIST AND DUMPED THE CABIN AT THE FINAL APPROACH FIX. TAXIED IN WITHOUT ANY OF THE POSSIBLE INOPERATIVE ITEMS AFFECTING THE LANDING OR TAXI IN. CORRECTIVE ACTION: REPLACED SQUAT SWITCH IAW CE-700 AMM 32-60-10 OPS CHECK GOOD
